Advertisement

Letters in Mathematical Physics

, Volume 64, Issue 1, pp 1–6 | Cite as

Exact Solutions of the Bogoyavlensky–Konoplechenko Equation

  • M. V. Prabhakar
  • H. Bhate
Article

Abstract

We give a Darboux transformation for the Bogoyavlensky–Konoplechenko equation, which is a two-dimensional generalisation of the Korteweg–deVries equation. This transformation is used to construct a family of solutions of this equation.

Darboux transformation exact solutions nonlinear evolution equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Darboux, G.: Sur la representations spherique des surfaces, Compt. Rend. 94 (1882), 1343–1345.Google Scholar
  2. 2.
    Wahlquist, H.: In: R. Miura (ed.), Backlund Transformations, Lecture Notes in Math. 515, Springer, New York, 1976, pp. 162–175.Google Scholar
  3. 3.
    Matveev, V. B.: Darboux transformations, covariance theorems andintegrable systems, In: M. A. Semenov-Tyan-Schansky (ed.), L.D. Faddeev's Seminar on Mathematical Physics, Amer. Math. Soc. Transl. Ser. 2, Vol. 201, Amer. Math. Soc., Providence, RI, 2000, pp. 179–209.Google Scholar
  4. 4.
    Dieft, P.: Applications of a commutation formula, Duke Math. J. 45 (1978), 267–310.Google Scholar
  5. 5.
    Matveev, V. B.: Darboux transformation and explicit solutions of the Kadomtsev—Petviashvili equation, depending on functional parameters, Lett. Math. Phys. 3(3) (1979), 213–216.Google Scholar
  6. 6.
    Matveev, V. B.: Darboux transformation and explicit solutions of differential-difference and difference-difference evolution equations. I., Lett. Math. Phys. 3(3) (1979), 217–222.Google Scholar
  7. 7.
    Matveev, V. B. and Salle, M. A.: Darboux Transformations and Solitons, Springer, New York, 1991.Google Scholar
  8. 8.
    Calogero, F.: A methodto generate solvable nonlinear evolution equations, Lett. Nuovo Cim. 14 (1975), 443.Google Scholar
  9. 9.
    Bogoyavlenskii, O. I.: Overturning solitons in new two dimensional integrable equations, Izv. Akad. Nauk SSSR Ser. Mat. 53(2) (1989), 243–257.Google Scholar
  10. 10.
    Toda, K. and Yu, Song-Ju: A study of the construction of equations in (2+1) dimensions, Inverse Problems 17 (2001), 1053–1060.Google Scholar
  11. 11.
    Konopelchenko, B. G.: Solitons in Multidimensions, WorldScientific, Singapore, 1993.Google Scholar

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • M. V. Prabhakar
    • 1
  • H. Bhate
    • 1
  1. 1.Department of MathematicsUniversity of PunePuneIndia

Personalised recommendations